# SDR WRLA200415

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACCORDING TO THE CAPTAIN'S REPORT: AFTER THE TAKEOFF FROM SBEG, DURING CLIMB AND AFTER SLAT RETRACTION,THE (HYD 3 FAIL)ALERT WAS ANNUNCIATED, AND COMPLETE LOSS OF SYSTEM 3 HYD. FLUID WAS NOTED,NO ACTION WAS POSSIBLE,PROCEEDED TO KFLL AND FOLLOWED CKECKLIST FOR NORMAL LANDING.  FOUND HYD LINE BROKEN, AT KFLL REPAIRED THE LINE PER MD-11 MM 20-10-01 LEAKED CHECK GOOD, RETURN AIRCRAFT BACK TO SERVICE
